# SDR QXEA2014120100938

- Difficulty date: November 22, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 32,448 hours, 33,791 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210115
- Condition: Corroded
- Location: Nr 15
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 15 SEAT TRACK FOUND CORRODED.  REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-42-05, SRM 51-40-15, SRM 51-42-05 AND SRM 51-40-15.
